Recent content by Pixie

  1. P

    Ru58841 High Dose + Dermapen Results

    Please don't do this.... Systemic RU is VERY risky for your health. I got extremely bad sides.
  2. P

    I Just Dumped Two Bottles Of Ru58841

    I responded to another RU chest pain thread a few months ago. I haven't posted since then because the HairLossTalk.com forums weren't loading on my phone and even looking at hair loss related stuff gave me EXTREME anxiety. The symptoms I got made me afraid I was going to die. -chest/back pain (sharp, and at its...
  3. P

    Could Ru-58841 Be Causing Chest Side Effects?

    Im getting tested this week, so we'll see. Feels more reflux related because the flavor depends on things I eat. Eg, if I eat something spicy, i'll get a sour taste afterwards.
  4. P

    Could Ru-58841 Be Causing Chest Side Effects?

    I'm not going to attribute this to the RU, but both my shoulders felt noticeably weak for a few days. This could have also been because I wasn't able to lift, was eating less and doing more cardio. Im definitely not experiencing this anymore. Other symptoms I got That I won't necessarily...
  5. P

    Could Ru-58841 Be Causing Chest Side Effects?

    Im thinking of raising my dutasteride dose from 0.125 e3d back to ed, and then use a minoxidil+tretinoin solution. Dht and growth are covered this way, but I would need something to address potential T in my scalp.
  6. P

    Could Ru-58841 Be Causing Chest Side Effects?

    Personally this was enough of a scare for me to go for a safer more "known" route whether it turns out to be acid reflux or the RU. I'll be back too if my sides persist despite quitting. I don't want to potentially FUD people out of a treatment that otherwise worked well for me if I was wrong...
  7. P

    Could Ru-58841 Be Causing Chest Side Effects?

    I'll admit, i've been considerably stressed lately. Ideally, I want to believe that the RU is perfectly safe because it's given me good results but the sides started before I freaked out.
  8. P

    Could Ru-58841 Be Causing Chest Side Effects?

    Again, your symptoms strongly line up with mine. It would be one huge coincidence that we both got "acid reflux" at the same time while using RU.
  9. P

    Could Ru-58841 Be Causing Chest Side Effects?

    It's been 5 days. They did nothing. I stopped taking the RU two days ago however, and my symptoms have been waning.
  10. P

    Very Impressive Dermarolling And Minxodil Results - From Tressless

    It takes months but l've seen some of my vellus hairs go terminal.
  11. P

    Could Ru-58841 Be Causing Chest Side Effects?

    When I went, the doctor diagnosed me with GERD and prescribed me omeprazol 20mg slow release. It did not help.
  12. P

    Could Ru-58841 Be Causing Chest Side Effects?

    I stopped everything else I was doing. The dutasteride, melatonin, pre workout, and even stopped using hair spray.
  13. P

    Could Ru-58841 Be Causing Chest Side Effects?

    Well yeah you can't escape some level of systemic effects. Unfortunately hair loss prevention/reversal is give and take. There is no perfect solution yet. If you have the cash then CB seems like a good choice for you. And yup if i didnt see this thread today i would have applied ru again...
  14. P

    Could Ru-58841 Be Causing Chest Side Effects?

    Sorry, just saw this. I ALSO considered it could nocebo. I didn't really think about it seriously until OP completely validated my experience.
  15. P

    Could Ru-58841 Be Causing Chest Side Effects?

    If you're against oral 5aris and AAs do topical versions. IMO you absolutely need some form of one. Morr-f (finasteride+min) is pretty popular. Topical liposomal dutasteride is becoming a thing. CB, topilutamide. Topical E2. Also don't feed the troll bro. He's just ribbing you.
Top